Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having dizzy episodes. Has elevated liver enzymes and high iron levels in blood. Any thoughts?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
My brother has been having dizzy episodes. He has elevated liver enzymes, and high iron levels in his blood.
Any thoughts on the cause?
Posted Thu, 5 Sep 2013 in Liver and Gall Bladder
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
The commonest cause of raised liver enzymes in his age group is due to fat deposition in the liver called a fatty liver. This can happen both due to the consumption of alcohol as well as sedentary lifestyle.
Frequent dizzy spells are not likely to be related to raised liver enzymes or an increased iron levels.
There are many causes for dizziness.
Common ones are high blood pressure, low blood pressure, cervical spondylitis and low blood sugar, use of sedatives, tranquilizers and antidepressants.

Uncommon reasons can be due to brain reasons or arrhythmias and cardiomyopathies.

My purpose of telling you the causes is so that you don't take your brother's symptoms lightly and consult his doctor and get him physically examined along with various investigations.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor